Renal tubular acidosis in pregnancy

Am J Med Sci. Sep-Oct 1982;284(2):32-6. doi: 10.1097/00000441-198209000-00005.

Abstract

Two pre-eclamptic females were seen in consultation by the Renal Service. Both had Renal Tubular Acidosis (RTA). One case resulted from the possible exacerbation of Lupus Erythematosus. The other patient's RTA seemed to be related to ingestion of Dyazide for pre-eclampsia. Delivery of the child in the first case and discontinuance of Dyazide in the second resulted in the abrupt disappearance of RTA.

Publication types

  • Case Reports

MeSH terms

  • Acidosis, Renal Tubular / etiology*
  • Acidosis, Renal Tubular / physiopathology
  • Adolescent
  • Adult
  • Female
  • Humans
  • Pregnancy
  • Pregnancy Complications / etiology*
  • Pregnancy Complications / physiopathology
  • Purpura, Thrombocytopenic
  • Triamterene / adverse effects

Substances

  • Triamterene